# SDR 99ZZZX428

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924EJ
- Make and model: Cessna 750
- Aircraft serial: 7500024
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145101
- Condition: Failed
- Location: Te Flap
- Part time: 1,227 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KLGB - AFTER TAKEOFF, PILOT NOTICED FLAP FAIL MESSAGE.  DIVERTED AIRCRAFT, RETURNED FOR INVESTIGATION.  FLAP OPERATIONAL CHECK PERFORMED.  FOUND DEFECTIVE RESOLVER BY COLD SOAKING THE RIGHT WING FLAP RESOLVER.   REPLACED RESOLVER AND PERFORMED RIGGING CHECK.  PERFORMED OPERATIONAL CHECK WITH NO IRREGULARITIES NOTED.  RELEASED AIRCRAFT.  PART TC:  782.
